# SDR SWAA2016061552875

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 64,822 hours, 51,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED CABLE IAW MAINTENANCE.
